| Model Number |
DRL BIT, 3.2MM, CANN., LONG |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/16/2022 it was reported by a sales representative via sems that the ar-8750-09, ar-8770-02, ar-8750k, and ar-8770k kwires of the 5.0/7.0 keep getting stuck in the drill bits and pulling out of the patient, therefore losing the surgeons kwire positioning.No patient affect.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.However, due to the device being returned unpackaged, we are unable to confirm the reported event.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).